Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 382509, 4 pages
http://dx.doi.org/10.1155/2013/382509
Research Article

He’s Max-Min Approach for Coupled Cubic Nonlinear Equations Arising in Packaging System

1Department of Packaging Engineering, Jiangnan University, Wuxi 214122, China
2Key Laboratory of Food Packaging Techniques & Safety of China National Packaging Corporation, Jiangnan University, Wuxi 214122, China

Received 10 March 2013; Accepted 29 March 2013

Academic Editor: Mufid Abudiab

Copyright © 2013 Jun Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Wang, “He’s Max-Min Approach for Coupled Cubic Nonlinear Equations Arising in Packaging System,” Mathematical Problems in Engineering, vol. 2013, Article ID 382509, 4 pages, 2013. https://doi.org/10.1155/2013/382509.